| Catalog Number |
03P84-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hematuria (2558)
| Date of Event |
04/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Analyzer to be investigated separately under apoc incident # (b)(4).Product#: 04p75-38, serial#: (b)(4), mfg date: 07/22/2016, expiry date: n/a.Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2020, abbott point of care was contacted by a customer regarding i-stat crea cartridges that yielded a suspected discrepant creatinine result of 0.6mg/dl on a (b)(6) year old female patient with blood in urine.There was additional patient information available at the time of this report.Return product is available for investigation.Method: i-stat, date: (b)(6) 2020, collected: 13:30, tested: 13:30, result: 2.6mg/dl, sample: a.I-stat, (b)(6) 2020, 13:35, 13:35, 0.6mg/dl, a.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.On (b)(6) 2020 the customer contacted apoc stating that analyzer sn (b)(4) be replaced due to the i-stat generated discrepant patient results.Analyzer sn (b)(4) will be investigated separately under apoc incident (b)(4).Medications were not provided.However, the customer confirmed the patient was not on hydroxyurea.A substance that is known to interfere with the i-stat creatinine assay.Refer to art: (b)(4) rev aa.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 05/01/2020.A review of the device history record confirmed the cartridge lot met finished goods release criteria.Retained testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ae (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for crea lot a20036.
Additional Manufacturer Narrative
Apoc incident # (b)(6).The investigation was completed on (b)(6) 2020.The customer reported that analyzer s/n (b)(6) generated discrepant patient results with crea cartridge lot a20036.Analyzer s/n (b)(6) was investigated separately under apoc incident (b)(6).Failure analysis did not reproduce the complaint.The analyzer functioned according to specification during failure analysis.A rocketware search spanning six months revealed no similar incidents and no evidence of a trend.No deficiency has been identified.